# SDR IPXA2021091173802

- Difficulty date: August 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FUEL TANK ACCESS PANEL 536AB LANDING HAS 18 CRACKED FASTENER HOLES.REPAIRED CRACKED LT WING FUEL TANK ACCESS PANEL 536AB LANDING BETWEEN XORS 683.4 & XORS 713.6 IAW SRM 57-20-02, REPAIR 4, FIGURE 201, SRM 57-20-02, REPAIR 5, FIGURE 201, VT-SAA EA 011-5730-01-A9323 REV. IR AND UPS EO MD11-5730-81548-A. REF. FAA FORM 8100-9 SIGNED BY P. LAU (AR-830967) DATED 09/08/2021. (MAJOR)
